ophthalmologist-icon
Lines on eye vision
2mnths back i went to doc & after examining my both eyes including retina test.Doc said that i am suffering from floaters on my both eyes & my retina is ok & give me Nevanac drops to use twice daily.I use it for about 15-20days.Now I found few new lines along with the previous lines in my vision when I see to the blue sky.By seeing this i am really very afraid if I will blind in future if the lines grew more?Is it numbers increase due to use of Nevanac. Pls help what to do now?Will i continue??
322 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

According to the description given I think you are having floaters. Don't be worried. Take antioxidants rich diet. If any day you feel that they have suddenly increased in number , then do visit an ophthalmologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Seeing squiggle lines in vision Zig zag lines in vision
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.